# SDR SWIA202051718

- Difficulty date: July 3, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 601R1020328
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB AT WS53.6 RHS IS CORRODED ON FLANGE AND WEB, AND IS CRACKED ALONG UPPER FLANGE.   (C-CHECK) RO 8/8/2020    REMOVED AND REPLACED BATT RIB WEB, BOTH INNER AND OUTER DOUBLERS, AND CLEAT AT R/H W.S. 53.9 IAW CRJ 200 SRM.
